# SDR UIEA2022072600783

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 45,754 hours, 8,650 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON INTERCOSTAL OF AFT CARGO COMPARTMENT FLOOR STRUCTURE AT STA 1590, LBL 27(1) ACCOMPLISHED IAW EI T2022A53M-2059 REV 1 & DWG 65B06061 SH 60 REV - & DWG 65B06061 SH 58 REV B. 2) JOB COMPLETED )
